Jump to content
CrazyBoards.org

Conchar928

Member
  • Content count

    69
  • Joined

  • Last visited

About Conchar928

  • Rank
    Member

Profile Information

  • Gender
    Man
  • Interests
    Many- ask!
  1. i've taken Haldol 10mg/day in the past, i do remember that it, like most typical APs for me, did not really goo up my head the way olanzapine and risperidone did. i had some bouts of akathisia while on haldol that were pretty horrendous, same deal with high doses of fluphenazine. cogentin sometimes worked but benadryl was better. minor shaking, too it's coming to light that haldol is effective at much lower doses than previously used, so instead of 20-40mg up to 100mg/day, a lot of people have great responses on 1-5mg/day
  2. Lithium carbonate 600mg- for the calm, cool, collected factor Effexor 150mg XR- so I feel like doing things Seroquel 150mg IR- for sleep, but also seems to keep me in a good mood in general (but I take the full dose at night) Nicotine PRN, but I'm trying to cut that out. Wahhh :-(
  3. Whenever I got it inpatient, I'd get one at 9am, the next at 5pm, the next at 9pm. I don't know if that helps.
  4. This is kinda gross but I wanted to find out if it's a known side effect of my meds (listed in signature). Basically, ever since I started Effexor XR a few months ago I've been sweating a TON, which I know is to be expected. The annoying part is, when I wake up in the mornings I'm somewhat sweaty, but there's an almost pukey smell on me/my bed. I know that I'm not actually vomiting in my sleep, so I'm assuming the sweating is what smells, but it's totally unlike BO. Weirdly enough, when I go to the gym and sweat it's just like normal sweating, just a lot. Doesn't have this weird smell. I eat pretty healthy, and make sure to drink several liters of water a day. Is there anything I can do about this? Thankfully I'm not sharing a bed at this point, but should that come to be at any time, I would like to not smell like this smells. Sorry again for the gross factor.
  5. The fact that you are worried about these intrusive thoughts, would suggest to me that you're not liable to go out and act on them. Everyone gets sick thoughts from time to time, they get brushed off and that's that. If everyone who had violent thoughts went out and acted on them, humans (and probably every other known creature) would be long gone. I get worried when people have them and think they're somehow O.K. or worth following through on. I'd guess it's a manifestation of your obsessive tendencies which may suggest that Prozac is not adequate for you. Why did you stop the Paxil in the first place?
  6. Playing devil's advocate, some would say the opposite of what you said about the victim role- that agreeing to take meds is "giving in", and gives a person an identity as having a mental illness. Some would say side effects, too, also unknown dangers of newer medications that are being tossed around. Speaking of tossing around, all of the advertising and kickbacks to doctors from pharmaceutical companies can become nauseating. That being said, our whole lives are based on chemical dependency, from the food we eat to the air we breathe. It's really no different than taking medication for a physical complication, because the brain is physical. Emotions and thoughts, and behaviors are manifestations of that physicality.
  7. I think this is something that says maybe your boyfrend can be involved in treatment, as in therapy. How much of this does he know? Also, relationships are not a necessary thing, maybe it would be healthy to not be in a relationship, and worry about other things besides that. You say he's nice, loving, understanding, but is there something else missing? But like I said, consider involving him.
  8. I haven't taken benzos for about two years, but I just recently had to go off of gabapentin because of what you described- taking a bunch of them gave me an energetic, euphoric, almost superhuman feeling state. I would get 180 300mg pills per month but only take three per day instead of the six I was scripted, and every few days would take extras. I tapered down after talking to my doctor and for the first week took 300mg AM and 300mg PM, then 300mg in the PM for one week then I was done. It has been about 10 days since my last dose of gabapentin (I had been taking for about three months), and discontinuing it was really a breeze for me, no problems whatsoever. From someone who knows how much gabapentin can be enjoyable, for what it's worth, if you have an easy time as I did coming off it it's better to just ditch the stuff and avoid problems. It's nothing like benzo withdrawal if that's what you're worried about. Best wishes
  9. Your doctor mentioned tegretol because, if I'm remembering correctly, it changes the way you metabolize alcohol and it's synergistic (as in, 1+1=3) but also produces a different sort of feeling. I couldn't drink on carbamazepine without falling asleep after two or three drinks. I drank quite a bit on nortriptyline, and I would kill at least six strong beers and end up extremely hyper with terrible judgement, although never sick. I can't say that I know for sure why you got the reaction you did, but as far as fielding inquiries, you could just say you don't feel like drinking- or maybe get one drink and sip it slowly to make it last. People likely won't interrogate you, and if they're close friends, you could just tell them why. I doubt this has helped, but it's my two cents :-P
  10. Why does it bring you to tears? Are you afraid he'll become violent, or do you maybe put stock into what he thinks of you? If it's the latter, perhaps consider the root of your feelings about him. Also, as someone who has used too much and dated someone who did the same, it's not a good scene- mix that with living with an ex and it's a recipe for disaster. You absolutely do not deserve it, no one for a second does, so keep your head up, and utilize supports until you can GTFO and move on with your life. Best wishes
  11. After several years of wrong medication, no follow through, no activities or motivation- life is getting better. I've been eating well for a long time, I've felt comfortable with people and an actual desire to talk to them. I've been regularly physically active for many weeks and I just want more. There are things that need work, of course, but I've been... dare I say... happy? But newfound care and wanting to be a part of my life comes with worry, and stress, and I don't want it to stop but at the same time... it's confusing! I'm new to this life thing. I'm having strong feelings both interpersonally and just plain personally. How do you deal with feeling better? The issues we have aren't the only issues in life! I've also never been good with change.
  12. how did the dx of biplolar come about? even if you're dealing with no psychiatric issues, excessive drug use can make ya nuts. did you have psychotic symptoms or severe mood swings when the drugs were taken out of the equation? it's nearly impossible to get an accurate sense of your issues while using a lot perhaps you'd do well to see where you stand on just an antidepressant? or even an AD+stabilizer? just a thought also never forget the basics- eating decently, physical exercise, therapy. the cornerstones
  13. Nortriptyline may cause dizziness, lightheadedness, or fainting; alcohol, hot weather, exercise, or fever may increase these effects. To prevent them, sit up or stand slowly, especially in the morning. Sit or lie down at the first sign of any of these effects. Do not become overheated in hot weather or while you are being active; heatstroke may occur. from http://www.drugs.com/cdi/nortriptyline.html my doctor and i discussed it; almost all TCAs have considerable anticholinergic activity which dries your system out
  14. I don't think it leads people to other drugs for reasons like they want a better high IME, people who are open to altering their mind/perception are just likely to smoke cannabis first because it's so common- the fact that it's so widely used and available just means that's the go-to first. I think if only marijuana didn't exist, but all other drugs did, addiction to drugs like heroin and cocaine would look just about the same I sort of agree with other posts like you meet people who sell other stuff- happened with me, but i think it's a matter of "correlation does not equal causation".
  15. if your med list is up to date it's almost definitely the nortriptyline, same thing happened to me when i was on that and also topirimate
×